TNOA Journal of Ophthalmic Science and Research

CASE REPORT
Year
: 2019  |  Volume : 57  |  Issue : 3  |  Page : 240--242

Aftermath of topiramate: An interesting case report and literature review


Vijayalakshmi A Senthilkumar, Sharmila Rajendrababu 
 Department of Glaucoma Services, Aravind Eye Hospital and Postgraduate Institute of Ophthalmology, Madurai, Tamil Nadu, India

Correspondence Address:
Dr. Vijayalakshmi A Senthilkumar
Department of Glaucoma, Aravind Eye Hospital, Madurai, Tamil Nadu
India

We report an interesting case report on idiosyncratic reaction of topiramate causing bilateral secondary acute angle-closure glaucoma with glaukomflecken, which mimicked acute primary angle closure (APAC) with nongranulomatous uveitis and choroidal effusions. After conservative management, signs and symptoms stabilized within 72 h, but the patient developed posterior synechiae with intermittent peripheral anterior synechiae (PAS) in BE, which was more prominent in LE. Here we report this case because presentation of topiramate-induced idiosyncratic reaction with glaukomflecken and subsequent resolution with posterior synechiae and PAS were rarely documented in literature. A detailed history taking and meticulous clinical evaluation helped us differentiate from APAC.


How to cite this article:
Senthilkumar VA, Rajendrababu S. Aftermath of topiramate: An interesting case report and literature review.TNOA J Ophthalmic Sci Res 2019;57:240-242


How to cite this URL:
Senthilkumar VA, Rajendrababu S. Aftermath of topiramate: An interesting case report and literature review. TNOA J Ophthalmic Sci Res [serial online] 2019 [cited 2020 Jan 17 ];57:240-242
Available from: http://www.tnoajosr.com/article.asp?issn=2589-4528;year=2019;volume=57;issue=3;spage=240;epage=242;aulast=Senthilkumar;type=0